# SDR SWIA201438472

- Difficulty date: June 13, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT RBL 9 BS 559 + 85 - 559 + 96 HAS CORROSION.  C-CHECK R & R SEAT TRACK IAW AMM.
